Differential Equations and Nonlinear Mechanics
- Differ. Equ. Nonlinear Mech.
- Volume 2010 (2010), Article ID 813289, 24 pages.
Boundedness and Global Stability for a Predator-Prey System with the Beddington-DeAngelis Functional Response
We study the qualitative behavior of a class of predator-prey models with Beddington-DeAngelis-type functional response, primarily from the viewpoint of permanence (uniform persistence). The Beddington-DeAngelis functional response is similar to the Holling type-II functional response but contains a term describing mutual interference by predators. We establish criteria under which we have boundedness of solutions, existence of an attracting set, and global stability of the coexisting interior equilibrium via Lyapunov function.
Differ. Equ. Nonlinear Mech., Volume 2010 (2010), Article ID 813289, 24 pages.
Received: 17 September 2009
Accepted: 19 April 2010
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Khellaf, Wahiba; Hamri, Nasreddine. Boundedness and Global Stability for a Predator-Prey System with the Beddington-DeAngelis Functional Response. Differ. Equ. Nonlinear Mech. 2010 (2010), Article ID 813289, 24 pages. doi:10.1155/2010/813289. https://projecteuclid.org/euclid.ijde/1485399708